Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 14 (2018), 030, 16 pages      arXiv:1711.07822
Contribution to the Special Issue on Elliptic Hypergeometric Functions and Their Applications

${\rm SL}(2,\mathbb{C})$ Gustafson Integrals

Sergey É. Derkachov a, Alexander N. Manashov abc and Pavel A. Valinevich a
a) Saint-Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, Fontanka 27, 191023 St. Petersburg, Russia
b) Institut für Theoretische Physik, Universität Hamburg, D-22761 Hamburg, Germany
c) Institute for Theoretical Physics, University of Regensburg, D-93040 Regensburg, Germany

Received January 19, 2018, in final form March 24, 2018; Published online March 31, 2018

It was shown recently that many of the Gustafson integrals appear in studies of the ${\rm SL}(2,\mathbb{R})$ spin chain models. One can hope to obtain a generalization of the Gustafson integrals considering spin chain models with a different symmetry group. In this paper we analyse the spin magnet with the ${\rm SL}(2,\mathbb{C})$ symmetry group in case of open and periodic boundary conditions and derive several new integrals.

Key words: Baxter operators; separation of variables.

pdf (515 kb)   tex (72 kb)


  1. Bazhanov V.V., Kels A.P., Sergeev S.M., Comment on star-star relations in statistical mechanics and elliptic gamma-function identities, J. Phys. A: Math. Theor. 46 (2013), 152001, 7 pages, arXiv:1301.5775.
  2. Bazhanov V.V., Mangazeev V.V., Sergeev S.M., Exact solution of the Faddeev-Volkov model, Phys. Lett. A 372 (2008), 1547-1550, arXiv:0706.3077.
  3. Bazhanov V.V., Sergeev S.M., A master solution of the quantum Yang-Baxter equation and classical discrete integrable equations, Adv. Theor. Math. Phys. 16 (2012), 65-95, arXiv:1006.0651.
  4. Belitsky A.V., Derkachov S.É., Manashov A.N., Quantum mechanics of null polygonal Wilson loops, Nuclear Phys. B 882 (2014), 303-351, arXiv:1401.7307.
  5. de Branges L., Tensor product spaces, J. Math. Anal. Appl. 38 (1972), 109-148.
  6. Derkachov S.É., Korchemsky G.P., Manashov A.N., Noncompact Heisenberg spin magnets from high-energy QCD. I. Baxter $Q$-operator and separation of variables, Nuclear Phys. B 617 (2001), 375-440, hep-th/0107193.
  7. Derkachov S.É., Korchemsky G.P., Manashov A.N., Separation of variables for the quantum ${\rm SL}(2,\mathbb R)$ spin chain, J. High Energy Phys. 2003 (2003), no. 7, 047, 30 pages, hep-th/0210216.
  8. Derkachov S.É., Korchemsky G.P., Manashov A.N., Baxter $Q$-operator and separation of variables for the open ${\rm SL}(2,\mathbb R)$ spin chain, J. High Energy Phys. 2003 (2003), no. 10, 053, 31 pages, hep-th/0309144.
  9. Derkachov S.É., Manashov A.N., Iterative construction of eigenfunctions of the monodromy matrix for ${\rm SL}(2,\mathbb C)$ magnet, J. Phys. A: Math. Theor. 47 (2014), 305204, 25 pages, arXiv:1401.7477.
  10. Derkachov S.É., Manashov A.N., Spin chains and Gustafson's integrals, J. Phys. A: Math. Theor. 50 (2017), 294006, 20 pages, arXiv:1611.09593.
  11. Derkachov S.É., Manashov A.N., Valinevich P.A., Gustafson integrals for ${\rm SL}(2,\mathbb C)$ spin magnet, J. Phys. A: Math. Theor. 50 (2017), 294007, 12 pages, arXiv:1612.00727.
  12. Faddeev L.D., How the algebraic Bethe ansatz works for integrable models, in Symétries Quantiques (Les Houches, 1995), North-Holland, Amsterdam, 1998, 149-219, hep-th/9605187.
  13. Faddeev L.D., Sklyanin E.K., Takhtajan L.A., Quantum inverse problem. I, Theoret. and Math. Phys. 40 (1979), 688-706.
  14. Forrester P.J., Warnaar S.O., The importance of the Selberg integral, Bull. Amer. Math. Soc. (N.S.) 45 (2008), 489-534, arXiv:0710.3981.
  15. Gel'fand I.M., Graev M.I., Retakh V.S., Hypergeometric functions over an arbitrary field, Russian Math. Surveys 59 (2004), 831-905.
  16. Gel'fand I.M., Graev M.I., Vilenkin N.Ya., Generalized functions, Vol. 5, Integral geometry and representation theory, Academic Press, New York - London, 1966.
  17. Gustafson R.A., Some $q$-beta and Mellin-Barnes integrals with many parameters associated to the classical groups, SIAM J. Math. Anal. 23 (1992), 525-551.
  18. Gustafson R.A., Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras, Trans. Amer. Math. Soc. 341 (1994), 69-119.
  19. Gustafson R.A., Some $q$-beta integrals on ${\rm SU}(n)$ and ${\rm Sp}(n)$ that generalize the Askey-Wilson and Nasrallah-Rahman integrals, SIAM J. Math. Anal. 25 (1994), 441-449.
  20. Kels A.P., A new solution of the star-triangle relation, J. Phys. A: Math. Theor. 47 (2014), 055203, 7 pages, arXiv:1302.3025.
  21. Kels A.P., New solutions of the star-triangle relation with discrete and continuous spin variables, J. Phys. A: Math. Theor. 48 (2015), 435201, 19 pages, arXiv:1504.07074.
  22. Kulish P.P., Reshetikhin N.Yu., Sklyanin E.K., Yang-Baxter equations and representation theory. I, Lett. Math. Phys. 5 (1981), 393-403.
  23. Kulish P.P., Sklyanin E.K., Quantum spectral transform method. Recent developments, in Integrable Quantum Field Theories, Lecture Notes in Phys., Vol. 151, Springer, Berlin - New York, 1982, 61-119.
  24. Sklyanin E.K., Boundary conditions for integrable quantum systems, J. Phys. A: Math. Gen. 21 (1988), 2375-2389.
  25. Sklyanin E.K., Quantum inverse scattering method. Selected topics, in Quantum Group and Quantum Integrable Systems, Nankai Lectures Math. Phys., World Sci. Publ., River Edge, NJ, 1992, 63-97, hep-th/9211111.
  26. Spiridonov V.P., Theta hypergeometric integrals, St. Petersburg Math. J. 15 (2004), 929-967, math.CA/0303205.
  27. Spiridonov V.P., Elliptic beta integrals and solvable models of statistical mechanics, in Algebraic Aspects of Darboux Transformations, Quantum Integrable Systems and Supersymmetric Quantum Mechanics, Contemp. Math., Vol. 563, Amer. Math. Soc., Providence, RI, 2012, 181-211, arXiv:1011.3798.
  28. Spiridonov V.P., Vartanov G.S., Elliptic hypergeometry of supersymmetric dualities, Comm. Math. Phys. 304 (2011), 797-874, arXiv:0910.5944.
  29. Spiridonov V.P., Warnaar S.O., Inversions of integral operators and elliptic beta integrals on root systems, Adv. Math. 207 (2006), 91-132, math.CA/0411044.
  30. Stokman J.V., On $BC$ type basic hypergeometric orthogonal polynomials, Trans. Amer. Math. Soc. 352 (2000), 1527-1579, q-alg/9707005.
  31. Wilson J.A., Some hypergeometric orthogonal polynomials, SIAM J. Math. Anal. 11 (1980), 690-701.

Previous article  Next article   Contents of Volume 14 (2018)